# SDR DALA2024103010507

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 91,678 hours, 11,952 cycles
- Engine: Pwa PW4168A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

SHIP 3305 -ATO- DISCONTINUED TAKEOFF AT 25 KNOTS DUE TO RIGHT ENGINE FAILURE ALONG WITH FIRE INDICATION WARNING IN THE FLIGHT DECK. RIGHT ENGINE FIRE BOTTLES DISCHARGED. CORRECTIVE ACTION: FOUND METAL IN THE 2.5 AND 2.9 BLEED PORTS, ENGINE CHANGE REQUIRED. MAINTENANCE IN PROGRESS.
